# SDR SCNA98521

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1947-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, STA 1947 TO 2007 AT RBL 26 COROSION FOUND ON FLANGE STRUCTURE.  GALLEY FLOOR SUPPORT CORRODED BEYOND LIMITS, FABRICATED REPAIR SUPPORT AND SPLICE IAW SRM 537000 FIG13.  TREATED IAW SRM 512101 AND INSTALLED PER SRM 513101.
